| Catalog Number |
MZ9265 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero¿ multi-fuse extension set with needleless connector snapped apart and leaked out ivf and chemo.The following information was provided by the initial reporter: "bd maxzero lot #: 22045768 bifuse have been breaking super easily.We have had numerous problems on different patients with them breaking.While opening package and pulling bifuse out of the packaging it got caught and easily snapped apart.Pulled on the other side of bifuse to see if it would come apart easily and it did.In any of the occurrences did any leakage occur? if so, what leaked? ivf & chemo.".
Event or Problem Description
It was reported that the bd maxzero¿ multi-fuse extension set with needleless connector snapped apart and leaked out ivf and chemo.The following information was provided by the initial reporter: "bd maxzero lot # 22045768 bifuse have been breaking super easily.We have had numerous problems on different patients with them breaking.While opening package and pulling bifuse out of the packaging it got caught and easily snapped apart.Pulled on the other side of bifuse to see if it would come apart easily and it did.In any of the occurrences did any leakage occur? if so, what leaked? ivf & chemo.".
Additional Manufacturer Narrative
Investigation summary: the sample is not available for return after a mix-up occurred.The samples were returned under a shipping label for a different complaint, along with the samples for other complaint.The samples never got to the investigation lab and thus an investigation could not be performed.Device history record review for model mz9265 lot number 22045768 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The complaint of bifuse breaking easily could not be confirmed.The root cause of this failure could not be identified without a failure investigation.